# SDR DALA2019101805987

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 8,654 hours, 2,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: L2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3878 - ATO - REJECTED TAKEOFF AT 40 KNOTS DUE TO L2 DOOR INDICATION. CORRECTIVE ACTION: FORWARD TO MEL VIA FCP. REF LOG 1321044 FOR MEL UPDATES. ON RON, MAINTENANCE INSPECTED BOTH AFT DOOR PROX SENSORS. L2 HAD DEBRIS AND WAS REMOVED. OPS CHECKS GOOD. (1317731).
